# SDR MASA2010090900973

- Difficulty date: September 8, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 16,487 hours, 12,832 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT FWD EMERGENCY DOOR CAUTION INTERMITTENT.  MX CLEANED SENSOR.
